Spray tans and medication??

SalonGeek

Help Support SalonGeek:

Joined
Jun 23, 2011
Messages
21
Reaction score
0
Location
Dunfermline
Hi everyone, I have a potential client who has told me that she has had 3 spray tans from 3 different people and all tans have resulted streaky or patchy, she says that all 3 spray-tan specialists have told her that it must be down to her medication (she is on Thyroxine) can this be correct?

Would appreciate other thoughts on this,

Nicolle xxx
 

Miss Pink23

Well-Known Member
Joined
Feb 3, 2008
Messages
2,777
Reaction score
32
Location
Brighton
More than likely, as Thyroxine medication relates to hormones and as we know, hormones do affect the outcome of tans (e.g. pregnant ladies can have patchy results).
x
 

gillian w

Well-Known Member
Joined
Oct 4, 2006
Messages
6,044
Reaction score
177
Location
herts
She maybe sweating quite a bit if she has thyroid problems which will result in a patchy tan.
 

Joined
Jun 23, 2011
Messages
21
Reaction score
0
Location
Dunfermline
Thank you, I have passed on your usefull advice and reccomended that she has a patch test done if she really wants to try again with a different solution xxx
 

Lush-Lash

Well-Known Member
Joined
Dec 30, 2011
Messages
2,914
Reaction score
0
Location
England
My mums on thyroxine & her tans come out lovely. Not a streak or patch in sight x
 

Miss Pink23

Well-Known Member
Joined
Feb 3, 2008
Messages
2,777
Reaction score
32
Location
Brighton
My mums on thyroxine & her tans come out lovely. Not a streak or patch in sight x
Everybody is different.
I have clients that use oil everyday after their tans and it doesnt affect them :confused:
 

Latest posts

Top